if you cant find a dr or treat what do you do?
How long does it take seritonom syndrome to go away?
- 10 Nov 2011 by litlmommag
- 15 November 2011
Its eclipse 2 again, this was my friend asking the question for me, I actually think I have Neuroleptic Malignant Syndrome(NMS) since my white blood count was high in the ER 3 1/2 weeks ago. And no I'm not fine. Not taking anymore flexiral and threw out the other 2 pills of Cymbalta that I had left... I was weaning off of it. Yeah I think I'm gonna sue Walgreens for filling the Flexiral, Promethazine, Cymbalta, and Klonopin or not asking if I was still on any of them still. thank god I weaned off the Klonopin or I thing I would be dead right now. I weaned off of it not knowing it interacted with Cymbalta all this time along with those other meds. Was on Oxycodone too in September but someone stole my meds and pain man. wouldn't give me no more. Didnt know that was either. I was also taking GABA along with these meds.
Had ran out and didnt buy it anymore , found out I wasnt suppose to be taking that at all! Get this another drug they filled too Doxepin a month ago too. I stopped/weaned off that within 2 weeks after getting a tremor in my left arm. After that more things kept happening. I am sick and my doctors don't want to help me. I need to be admitted to the hospital. Will call my doctor for the 4th time again bout this, she has to admit me. Faxing her all the info about the syndrome and all those meds I took at once... thanks litmommag again! Forgot to tell you the urologist kinda never checked my ORANGE urine either. Had blood in it twice too. So my kidneys are most likely already damaged from my muscle movements that wont stop. I walk with a limp sometimes cause my right side feels different then the left now almost a shuffling gait.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2016 • 1 answer
Posted 25 Jan 2017 • 0 answers
Posted 5 Feb 2017 • 0 answers
Posted 30 Mar 2017 • 0 answers
Posted 19 Dec 2017 • 1 answer